中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2014年知识产出  > 期刊论文
题名: Topological charged black holes in generalized Horava-Lifshitz gravity
作者: Li, TJ ;  Qi, YH ;  Wu, YL ;  Zhang, YL
刊名: PHYSICAL REVIEW D
出版日期: 2014
卷号: 90, 期号:12, 页码:124070
关键词: MASSIVE GAUGE-THEORIES ;  RENORMALIZATION-GROUP ;  REGULARIZATION ;  SPACE
学科分类: Physics
DOI: 10.1103/PhysRevD.90.124070
通讯作者: Li, TJ (reprint author), Peking Univ, Ctr High Energy Phys, Beijing 100871, Peoples R China.
部门归属: [Qi, Yong-Hui] Peking Univ, Ctr High Energy Phys, Beijing 100871, Peoples R China
英文摘要: As a candidate of quantum gravity in ultrahigh energy, the (3 + 1)-dimensional Horava-Lifshitz (HL) gravity with critical exponent z not equal 1 indicates anisotropy between time and space at short distance. In the paper, we investigate the most general z = d Horava-Lifshitz gravity in arbitrary spatial dimension d, with a generic dynamical Ricci flow parameter. and a detailed balance violation parameter epsilon. In arbitrary dimensional generalized HLd+1 gravity with z >= d at long distance, we study the topological neutral black hole solutions with general lambda in z = d HLd+1, as well as the topological charged black holes with lambda = 1 in z = d HLd+1. The HL gravity in the Lagrangian formulation is adopted, while in the Hamiltonian formulation, it reduces to Dirac-De Witt's canonical gravity with lambda = 1. In particular, the topological charged black holes in z = 5 HL6, z = 4 HL5, z = 3, 4 HL4, and z = 2 HL3 with lambda = 1 are solved. Their asymptotical behaviors near the infinite boundary and near the horizon are explored, respectively. We also study the behavior of the topological black holes in the (d + 1)-dimensional HL gravity with U(1) gauge field in the zero temperature limit and finite temperature limit, respectively. Thermodynamics of the topological charged black holes with lambda = 1, including temperature, entropy, heat capacity, and free energy are evaluated.
资助者: National Natural Science Foundation of China [10821504, 10905084, 10975170, 11035008, 11075194, 11135003, 11275246, 11375247]; Ministry of Science and Technology of China [2010CB833000]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000348872400006
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15530
Appears in Collections:理论物理所2014年知识产出 _期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Topological charged black holes in generalized Horava-Lifshitz gravity.pdf(713KB)----开放获取View Download

Recommended Citation:
Li, TJ,Qi, YH,Wu, YL,et al. Topological charged black holes in generalized Horava-Lifshitz gravity[J]. PHYSICAL REVIEW D,2014,90(12):124070.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Li, TJ]'s Articles
 [Qi, YH]'s Articles
 [Wu, YL]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Li, TJ]‘s Articles
 [Qi, YH]‘s Articles
 [Wu, YL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Topological charged black holes in generalized Horava-Lifshitz gravity.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace